# SDR CA000110009

- Difficulty date: December 14, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6035501
- Condition: Intermittent
- Location: Cabin
- Part time: 3,952 hours, 3,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED EMERGENCY LIGHTS IN FORWARD CABIN INTERMITTENT OPERATION. POWER SUPPLY FOUND AT FAULT, REPLACED.
